# SDR HALA2017062300165

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 31,643 hours, 5,216 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD A MINOR FAULT AND NR 2 AIR EXCHANGER FAULT ILLUMINATED DURING ROLLOUT, AFTER MOVING THRUST REVERSER LEVER TO IDLE REVERSE POSITION.   PERFORMED TSM 79-20-00-810-809-A, FADEC SYSTEM TESTED OK.  AIR/OIL HEAT EXCHANGER VALVE OPERATES SMOOTHLY. OK FOR SERVICE.
